Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 693--694

Hydroxychloroquine-induced acute generalized exanthematous pustulosis with positive patch-testing

Ons Charfi1, Sarrah Kastalli2, Rym Sahnoun2, Ghozlane Lakhoua2 
1 Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis, Tunisia
2 Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis; Department of Pharmacology, Tunis El Manar University, Faculty of Medicine, 15 Rue Djebel Lakhdhar, La Rabta, 1007, Tunis, Tunisia

Correspondence Address:
Dr. Ons Charfi
Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis
Tunisia

Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction, mostly induced by drugs. Hydroxychloroquine have been rarely reported in literature as a causative drug of this reaction. We report a case of AGEP induced by hydroxychloroquine with systemic involvement and confirmed by positive patch testing.


How to cite this article:
Charfi O, Kastalli S, Sahnoun R, Lakhoua G. Hydroxychloroquine-induced acute generalized exanthematous pustulosis with positive patch-testing.Indian J Pharmacol 2015;47:693-694


How to cite this URL:
Charfi O, Kastalli S, Sahnoun R, Lakhoua G. Hydroxychloroquine-induced acute generalized exanthematous pustulosis with positive patch-testing. Indian J Pharmacol [serial online] 2015 [cited 2020 Sep 21 ];47:693-694
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=6;spage=693;epage=694;aulast=Charfi;type=0